High blood pressure is something that affects both my father and I. We even had the same reaction to...
Posted by An_263150
High blood pressure is something that affects both my father and I. We even had the same reaction to Lisinopril. It made both of us cough. My doctor changed me over to Metoprolol and I had no issues. I was later able to get off of hbp medication altogether with better diet and exercise.View Thread
I was on this drug 2.5mg for a month.Developed stomach discomfort everything I ate went right through me ,severe dizziness as well. Am starting Cozaar 25mg tomorrow. Has anyone had problems with BP meds? Are they all the same. I'd welcome some input. ThanksView Thread
There are two kinds of comparation to show how inaccurate is the automated blood pressure monitor. One is to compare with the traditional sphygmomanoter that is the gold standard for indirect BP measurement. The difference is what people can feel when they compare their own machine reading and doctor's reading. Another is to compare the reading from two automated BPMs. If these two machines give two different readings, there is at least one inaccruate machine. So, here is the infographics based on two independent researches.View Thread
I have tried at least 10 meds and I cannot tolerate any. I am keeping to good diet and exercise and I meditate. I realise it is risky but with meds I don't feel good at all. I am also normal weight and have healthy heart and organs. It is just the B P.
Any suggestions as my BP is very spiky.View Thread
I'm currently taking Lisinopril hctz 20/25mg. Seems it was bring my pressure down a little, went back for check up and still little high, so now I'm taking additional 20mg. I'm Not for one to like meds but I know this is helping me. My question is there signs I should be looking for if the dose is now to high.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.